I am currently takeing subutex and I have to have two root canals on monday. I know thay will be giveing me something for pain that is an opiate, and I will probobly need them. I was just wondering if the subutex would block whatever the dentist gives me. So I know if I should discontinue use for a few days while im healing, and need the pain relief.
SUB fills all the receptors so no narcotics can get in......im not so sure if going off it is such a good idea a root canal and withdrawals sounds like a horable combination as for something non narcotic..........Gnarly
Hi- Subutex is a long acting opiate that more than covers all opiate receptors in the brain.
It's often used for pain relief in a hospital situation. You shouldn't need any other pain med
after the root canal treatment and I wouldn't discontinue the subutex without speaking to your prescribing physician.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.